It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-29-2008, 08:01 AM   #1
Senior Member
(female)
 
Join Date: May 2006
Posts: 183
Cup of coffee HB User
Medication Question

Hi All,

I am taking Lexapro for an eating disorder and I am wondering what side effects I may expect. Have any of you experienced weight gain or insomnia?

Last edited by Administrator; 11-03-2009 at 08:41 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
A question about a medication schedule.. daisymaegrl Pain Management 1 12-13-2009 07:49 AM
incorrect prescribing of a psychotropic medication to an alcoholic? joan17 Addiction & Recovery 4 11-03-2007 07:07 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 01:10 PM
medication yes or no Untitled182star Bipolar Disorder 3 07-03-2005 12:02 PM
Need help fast...Medication Question for test... mngirl Addison's Disease 2 03-08-2005 05:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!